# SDR CALA0300464

- Difficulty date: August 11, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N70330
- Make and model: Boeing 7373T0
- Aircraft serial: 23460
- Aircraft time: 51,868 hours, 27,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT WING LEADING EDGE SKIN AT NR 4 SLAT ACTUATOR.   A REPAIR DOUBLER WAS INSTALLED IAW SRM 57-41-01.
